# SDR DHL2002806504

- Difficulty date: July 10, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Broken
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT FWD AUX TANK UPPER CAP FLANGE 2 BROKEN AT STA XFS 20.000.  FABRICATED DOUBLER PER SRM 57-2-0 FIG 2.  INSTALLED DOUBLER PER SRM 57-2-0 FIG 2.
